Publications with K. Devlin

All publications by Keith J. Devlin and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:65 Devlin, K. J., & Shelah, S. (1978). A weak version of \diamondsuit which follows from 2^{\aleph_0}<2^{\aleph_1}. Israel J. Math., 29(2-3), 239–247. DOI: 10.1007/BF02762012 MR: 0469756
Sh:81 Abraham, U., Devlin, K. J., & Shelah, S. (1978). The consistency with CH of some consequences of Martin’s axiom plus 2^{\aleph_0}>\aleph_1. Israel J. Math., 31(1), 19–33. DOI: 10.1007/BF02761378 MR: 0505488
Sh:85 Devlin, K. J., & Shelah, S. (1979). A note on the normal Moore space conjecture. Canadian J. Math., 31(2), 241–251. DOI: 10.4153/CJM-1979-025-8 MR: 528801
Sh:86 Devlin, K. J., & Shelah, S. (1979). Souslin properties and tree topologies. Proc. London Math. Soc. (3), 39(2), 237–252. DOI: 10.1112/plms/s3-39.2.237 MR: 548979